RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, номер 3, страницы 123–140 (Mi basm142)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On Bruck-Belousov Problem

Victor Shcherbacov

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chişinău, Moldova

Аннотация: In this paper on the language of subgroups of the multiplication group of a quasigroup (of the associated group of a quasigroup) necessary and sufficient conditions of normality of congruences of a left (right) loop are given. These conditions can be considered as a partial answer to the problem posed in books of R. H. Bruck and V. D. Belousov about conditions of normality of all congruences of quasigroups. Results on the regularity of congruences of quasigroups and the behavior of quasigroup congruences by isotopy are given.

Ключевые слова и фразы: Quasigroup, congruence, normal congruence.

Полный текст: PDF файл (199 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: 20N05
Поступила в редакцию: 19.08.2005
Язык публикации: английский

Образец цитирования: Victor Shcherbacov, “On Bruck-Belousov Problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 3, 123–140

Цитирование в формате AMSBIB
\RBibitem{Shc05}
\by Victor~Shcherbacov
\paper On Bruck-Belousov Problem
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2005
\issue 3
\pages 123--140
\mathnet{http://mi.mathnet.ru/basm142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225100}
\zmath{https://zbmath.org/?q=an:1106.20053}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm142
  • http://mi.mathnet.ru/rus/basm/y2005/i3/p123

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. A. Shcherbacov, “On definitions of groupoids closely connected with quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2007, no. 2, 43–54  mathnet  mathscinet  zmath
    2. В. A. Щербаков, А. Х. Табаров, Д. И. Пушкашу, “О конгруэнциях группоидов, тесно связанных с квазигруппами”, Фундамент. и прикл. матем., 14:5 (2008), 237–251  mathnet  mathscinet  elib; V. A. Shcherbacov, A. Kh. Tabarov, D. I. Puşcaşu, “On congruences of groupoids closely connected with quasigroups”, J. Math. Sci., 163:6 (2009), 785–795  crossref
    3. Shcherbacov V.A., Pushkashu D.I., “On the structure of finite paramedial quasigroups”, Comment. Math. Univ. Carolin., 51:2 (2010), 357–370  mathscinet  zmath
    4. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:180
    Полный текст:61
    Литература:25
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019